# SDR ASOA200801666

- Difficulty date: December 5, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FS 280 BULKHEAD LOWER ANGLE AT ENTRANCE TO FLT COMPT LBL 10.  CORROSION LBL 10 OF FS 280 BULKHEAD WAS TREATED BY ACCOMPLISHING DAMAGE 1 SPOT A OF REO 670-53-11-370.  REINSTALLED RIVETS AT LBL 10 280 DOOR POST 13" FROM 280 BEAM, ALL WORK IAW  CRJ 700 SRM 51-42-06.  MEASURED BLENDED AREA OF FOUND TO BE .010" OF MATERIAL REMOVED.  WORK DONE IAW CRJ 700 SRM 51-11-00, NDTM 51-20-06 SUBMITTED DAMAGE TO CRC.
